Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been using TactuPump/Epiduo for the past three weeks, and it's been hell.

For the first couple days, nothing really happened. My skin got a little red as expected, with some slight peeling on the corners of my nose. But then all hell broke loose when I decided to use some drugstore makeup (Revlon, to be exact) to cover up the redness. I might have gotten too drug happy as well. 

I foolishly thought that applying MORE medication would speed up the process (I've now realized that the instructions literally say not to do this). As a result, my skin BURNED. Tears came to my eyes, and it felt like my face was on fire whenever I tried to moisturize (I read that CeraVe was good, but it was the worst moisturizer out of all of them). My chin is still in flakes. I haven't used the medication for two days and just started spot treating tonight. 

My questions to you all: Can I use moisturizer OVER the medication? If so, how should I do it (I feel like applying moisturizer immediately over the medication cancels its effects, but correct me if I'm wrong). My skin is also super dehydrated now, and my face feels really tight and uncomfortable. How do I rehydrate my skin?

Thanks for any help!

Share this post


Link to post
Share on other sites
On 3/27/2018 at 8:58 PM, stressed247 said:

I've been using TactuPump/Epiduo for the past three weeks, and it's been hell.

For the first couple days, nothing really happened. My skin got a little red as expected, with some slight peeling on the corners of my nose. But then all hell broke loose when I decided to use some drugstore makeup (Revlon, to be exact) to cover up the redness. I might have gotten too drug happy as well. 

I foolishly thought that applying MORE medication would speed up the process (I've now realized that the instructions literally say not to do this). As a result, my skin BURNED. Tears came to my eyes, and it felt like my face was on fire whenever I tried to moisturize (I read that CeraVe was good, but it was the worst moisturizer out of all of them). My chin is still in flakes. I haven't used the medication for two days and just started spot treating tonight. 

My questions to you all: Can I use moisturizer OVER the medication? If so, how should I do it (I feel like applying moisturizer immediately over the medication cancels its effects, but correct me if I'm wrong). My skin is also super dehydrated now, and my face feels really tight and uncomfortable. How do I rehydrate my skin?

Thanks for any help!

Hey!  I always moisturize after my topical treatment...I wait about thirty minutes for the topical to absorb first...yeah, I over medicated my face in a differin slather on fest..my skin isn’t horrible, but that itching and burning and my chin was covered in bumps...I truly looked like I went to town with bleach or something..just working my topicals slowly back into my routine...and I’m getting a third opinion soon so hopefully this derm will let me say one word!  The past two were rude, rude know it all types...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×